Multipliers of Hardy spaces, quadratic integrals and Williams-Foias-Peller operators.

Blower, G. (1998) Multipliers of Hardy spaces, quadratic integrals and Williams-Foias-Peller operators. Studia Mathematica, 131 (2). pp. 179-188. ISSN 0039-3223

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Studia Mathematica
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/qa
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 19433
Deposited By: ep_ss_importer
Deposited On: 18 Nov 2008 14:19
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 02:00
URI: https://eprints.lancs.ac.uk/id/eprint/19433

Actions (login required)

View Item View Item